No Cover Image

Journal article 645 views

Infinities within graviton scattering amplitudes

D.C. Dunbar, P.S. Norridge, David Dunbar Orcid Logo

Classical and Quantum Gravity, Volume: 14, Issue: 2, Pages: 351 - 365

Swansea University Author: David Dunbar Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Classical and Quantum Gravity
ISSN: 0264-9381 1361-6382
Published: 1997
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 351
End Page: 365